# SDR UPS98825840

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Rt Aux Tank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT WING L/E AUX TANK O/B END INTERNAL DOUBLER HAS A 6 INCH CRACK.  REPAIRED CRACKED INTERNAL DOUBLER IAW EO DC-8 5720-7767.
